Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 7, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 2, 2012, 3:29 PM EST. It took effect at Feb 3, 2012, 1:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2012, 3:29 PM EST (20:29 UTC)
- In effect from
- Feb 3, 2012, 1:00 PM EST
- Expired
- Feb 4, 2012, 10:00 AM EST
- In force
- 21 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
368 WHUS72 KMLB 022029 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 329 PM EST THU FEB 2 2012 AMZ570-572-030930- /O.NEW.KMLB.SC.Y.0007.120203T1800Z-120204T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 329 PM EST THU FEB 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 4 AM EST SATURDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS WILL INCREASE TO 15 TO 20 KNOTS EARLY FRIDAY AS STRONG HIGH PRESSURE PUSHES TO THE MID ATLANTIC COAST. SEAS WILL BUILD 5 TO 7 FEET AND WINDS INCREASE TO AROUND 20 KNOTS BY AROUND MIDDAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
871 WHUS72 KMLB 030919 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 419 AM EST FRI FEB 3 2012 AMZ555-575-031730- /O.EXA.KMLB.SC.Y.0007.120203T1800Z-120204T0900Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 419 AM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SATURDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS WILL INCREASE TO 15 TO 20 KNOTS EARLY FRIDAY AS STRONG HIGH PRESSURE PUSHES TO THE MID ATLANTIC COAST. SEAS WILL BUILD 5 TO 7 FEET AND WINDS INCREASE TO AROUND 20 KNOTS BY AROUND MIDDAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-031730- /O.CON.KMLB.SC.Y.0007.120203T1800Z-120204T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 419 AM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SATURDAY... * WINDS AND SEAS...NORTHEAST TO EAST WINDS WILL INCREASE TO 15 TO 20 KNOTS EARLY FRIDAY AS STRONG HIGH PRESSURE PUSHES TO THE MID ATLANTIC COAST. SEAS WILL BUILD 5 TO 7 FEET AND WINDS INCREASE TO AROUND 20 KNOTS BY AROUND MIDDAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
702 WHUS72 KMLB 031449 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 949 AM EST FRI FEB 3 2012 AMZ555-570-572-575-040900- /O.CON.KMLB.SC.Y.0007.120203T1800Z-120204T0900Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 949 AM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SATURDAY... * WINDS AND SEAS...EAST-NORTHEAST TO EAST WINDS WILL INCREASE TO 20 KNOTS AS STRONG HIGH PRESSURE PUSHES TO THE MID ATLANTIC COAST. SEAS WILL BUILD 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
952 WHUS72 KMLB 032003 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 303 PM EST FRI FEB 3 2012 AMZ555-570-572-575-041200- /O.EXT.KMLB.SC.Y.0007.000000T0000Z-120204T1200Z/ /O.NEW.KMLB.SW.Y.0002.120204T1200Z-120204T2100Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 303 PM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 7 AM TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 7 AM TO 4 PM EST SATURDAY. * WINDS AND SEAS...EASTERLY WINDS OF AROUND 20 KNOTS WILL GRADUALLY DECREASE LATE OVERNIGHT AND DURING THE DAY ON SATURDAY. SEAS WILL BUILD TO 5 TO 7 FEET AWAY FROM THE COAST AND UP TO 8 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
565 WHUS72 KMLB 040845 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 345 AM EST SAT FEB 4 2012 AMZ555-570-572-575-041500- /O.EXT.KMLB.SC.Y.0007.000000T0000Z-120204T1500Z/ /O.EXT.KMLB.SW.Y.0002.120204T1500Z-120205T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 345 AM EST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... * WINDS AND SEAS...EASTERLY WINDS OF AROUND 20 KNOTS WILL GRADUALLY DECREASE DURING TODAY. SEAS OF 5 TO 7 FEET WILL OCCUR MAINLY IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
282 WHUS72 KMLB 041508 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1008 AM EST SAT FEB 4 2012 AMZ555-041615- /O.CAN.KMLB.SW.Y.0002.000000T0000Z-120205T0300Z/ /O.EXP.KMLB.SC.Y.0007.000000T0000Z-120204T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1008 AM EST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. HOWEVER SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION FOR WAVE HEIGHTS UP TO 4 TO 6 FEET THIS AFTERNOON. $$ AMZ570-572-575-050300- /O.EXP.KMLB.SC.Y.0007.000000T0000Z-120204T1500Z/ /O.CON.KMLB.SW.Y.0002.000000T0000Z-120205T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1008 AM EST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SEAS...EASTERLY WINDS WILL GRADUALLY DECREASE INTO THE AFTERNOON. HOWEVER SEAS OF 5 TO 7 FEET WILL CONTINUE TO CREATE HAZARDOUS BOATING CONDITIONS OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 2:31 PM EST, 58 minutes earlier.
Area forecast discussion, Feb 2, 2:31 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
231 PM EST THU FEB 2 2012
.DISCUSSION...
...PATCHY FOG POSSIBLE TONIGHT...
...MARINE CONDITIONS DETERIORATING EARLY FRI...
TONIGHT-FRI...WEAK FRONT STILL PROGGED TO PUSH INTO THE NORTH
CENTRAL PENINSULA AND WASH OUT. A BAND OF LOW LEVEL MOISTURE WILL
ACCOMPANY THE BOUNDARY BUT WILL MAINTAIN A DRY FORECAST.
THE MAIN THING TO WATCH OUT FOR WILL BE WHETHER ANY FOG FORMS
OVERNIGHT. THE GFS MOS SHOWS TOO MUCH CLOUD COVER WITH INCREASING
LOW LEVEL WINDS. THE NAM HAS WEAKER WINDS AND AREAS OF FOG ACROSS
THE SOUTH HALF. A LOT OF TIMES DIMINISHING FRONTAL BOUNDARIES THAT
DO NOT PRODUCE RAIN WILL INSTEAD YIELD SOME FOG AND/OR LOW STRATUS.
CLOUDS AND INCREASING LOW LEVEL WINDS MAY INHIBIT FOG...BUT WILL
MENTION PATCHY FOG ACROSS THE INTERIOR JUST IN CASE.
FRI LOOKS LIKE A BREEZY DAY WITH A CONSIDERABLE AMOUNT OF
STRATOCUMULUS BUT PROBABLY NOT OVERCAST. MAX TEMPS WILL CONTINUE
ABOVE NORMAL WITH READINGS IN THE MID-UPPER 70S EXCEPT A FEW
DEGREES COOLER ALONG THE NORTH COAST.
FRI NIGHT-SAT NIGHT...FLAT MID-LEVEL RIDGING WILL CONTINUE ACROSS
THE CENTRAL PENINSULA PROVIDING ZONAL FLOW ALOFT. SURFACE HIGH
PRESSURE ACROSS THE MID ATLANTIC STATES WILL DRIFT SLOWLY SOUTHEAST
INTO THE WESTERN ATLANTIC. THIS WILL CONTINUE TO PROVIDE AN ONSHORE
WIND COMPONENT TO EAST CENTRAL FLORIDA THROUGH SAT. DEEP LAYER
MOISTURE VALUES ARE NOT TOO IMPRESSIVE BUT LOWER LEVEL ONSHORE FLOW
MAY BE GOOD ENOUGH FOR AN OCCASIONAL SHOWER...MAINLY ALONG THE
COAST. WILL KEEP POP CHANCES (LOW TOPPED SHOWERS) OVER EAST CENTRAL
FLORIDA AT 10-20 PERCENT THROUGH THIS TIME WITH GREATEST CHANCES
ALONG THE SPACE/TREASURE COASTS.
EVEN WITH POTENTIAL CLOUD COVER MAX/MIN TEMPERATURES WILL REMAIN
ABOVE CLIMO. AFTERNOON HIGHS ON SAT EXPECTED IN THE MIDDLE TO UPPER
70S AREAWIDE. A FEW 80 DEGREE READINGS OVER THE INTERIOR NOT OUT OF
THE QUESTION. OVERNIGHT LOWS IN THE UPPER 50S TO AROUND 60 DEGREES
ALONG AND NORTH OF THE I-4 CORRIDOR WITH LOWER 60S MOST EVERYWHERE
ELSE...EXCEPT THE TREASURE COAST WHICH MAY REALIZE MIDDLE 60 DEGREE
READINGS.
SUN-WED...(EXTENDED PREVIOUS DISCUSSION)...ELEVATED MOISTURE LVLS
THRU THE FIRST HALF OF NEXT WEEK AS THE REMNANTS OF THE FRONTAL
BOUNDARY WILL BE REINFORCED BY A STORM CURRENTLY DVLPG OVER THE
ROCKY MTNS. ECMWF/GFS MODELS ARE IN GOOD AGREEMENT THRU WED...BOTH
TRACK THE SYSTEM ACRS THE NATION'S MIDSECTION THRU THE WEEKEND
BEFORE MERGING IT WITH A NRN STREAM SHORT WAVE OVER THE GREAT LAKES.
STRONG MID/UPR LVL ZONAL FLOW ACRS THE SRN TIER STATES WOULD SUPPORT
A SLOW MOVING FRONTAL TROF THRU THE DEEP S AND THE FL PENINSULA...A
PATTERN THAT WOULD RESULT IN PRECIP CHANCES FOR SVRL DAYS IN A ROW.
INDEED...THE 02/00Z MEX NUMERICAL GUIDANCE HAS PUSHED MON/TUE POPS
INTO THE 40-50PCT RANGE AND CONT 30PCT POPS THRU MIDWEEK. HOWEVER...
GIVEN THE TRACK RECORD OF FROPAS THIS WINTER...WILL CAP POPS AT
30PCT FOR NOW. WARM E/SERLY FLOW AHEAD OF THE FRONTAL TROF WILL KEEP
MAX TEMPS 5-10F ABV AVG...MIN TEMPS 10-15F ABV AVG. MINIMAL POST
FRONTAL CAA AS THE AIRMASS WILL HAVE SEVERAL DAYS TO MODIFY AS IT
SAGS THRU THE DEEP S...MAX TEMPS N OF I-4 MAY DROP TO NEAR AVG
TUE/WED BUT WILL REMAIN ARND 5F ABV AVG S OF I-4. HIGH CLOUD COVER
AND ONSHORE FLOW WILL KEEP MIN TEMPS 10-15F ABV AVG.
&&
.AVIATION...
DID NOT INCLUDE ANY LOW CLOUDS OR FOG IN THE PREVIOUS SET OF TAFS
AS THERE WAS LITTLE INDICATION FROM MOS GUIDANCE...EXCEPT KVRB-
KFPR WHERE THE NAM SHOWS 1-3SM BR. THIS WILL NEED TO BE ASSESSED IN
THE NEXT PACKAGE AT 00Z WHEN CLOUD TRENDS HOPEFULLY BECOME MORE
APPARENT. WOULD EXPECT AT LEAST SOME MVFR STRATUS WITH THE REMNANT
FRONTAL BAND MOISTURE.
EXPECT OCCASIONAL CEILINGS FRI ABOVE FL030 AND NORTHEAST/EAST
WINDS GUSTING TO AROUND 20 KNOTS.
&&
.MARINE...
TONIGHT-FRI...NORTHEAST WINDS WILL PICK UP TOWARDS DAYBREAK ACROSS
THE NORTH. CONDITIONS LOOK MARGINAL FOR AN ADVISORY ON FRI WITH
WINDS 15-20 KNOTS AND SEAS BARELY TOUCHING 7 FEET IN THE NORTHERN
2 OFFSHORE ZONES. PLAN TO START AN ADVISORY AT 18Z THERE.
ELSEWHERE AN EXERCISE CAUTION STATEMENT WILL BE NEEDED FOR FRI.
FRI NIGHT-TUE...HIGH PRESSURE AT THE SURFACE WILL SLIDE OFF THE MID
ATLC COAST INTO THE WESTERN ATLC WITH RIDGING LOCATED ACROSS THE
CENTRAL PENINSULA BY SUN. RIDGING WILL BE NUDGED EASTWARD EARLY NEXT
WEEK WITH THE APPROACH OF A WEATHER SYSTEM. EASTERLY WINDS 15-20
KTS OFFSHORE EARLY IN THE FCST WILL DECREASE TO AROUND 15 KTS BY
DAYBREAK SAT AND THEN 10-15 KTS THROUGH THE DAY. DIRECTION WILL
EVENTUALLY VEER TO ESE AND THEN MORE SE SAT OVERNIGHT AND SUN.
SPEEDS WILL BE FAIRLY LIGHT SUN-TUE THOUGH BUT DUE TO MODEL
CONSISTENCY AND OVERALL WEAK PRESSURE GRADIENT DIRECTION MAY BE A
BIT CHAOTIC AT TIMES. SEAS 5-7 FT AWAY FROM THE COAST FRI NIGHT AND
4-6 FT NEAR SHORE MAY PROMPT SCA ISSUANCE/SCEC CONDS INTO SAT NIGHT
BEFORE GRADUALLY SUBSIDING SUN INTO EARLY NEXT WEEK.
&&
.FIRE WEATHER...
AN ONSHORE FLOW THROUGH MUCH OF THIS TIME WILL KEEP RH VALUES ABOVE
CRITICAL LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 57 73 59 76 / 0 10 20 20
MCO 59 77 60 79 / 0 10 10 10
MLB 63 76 67 78 / 0 10 20 20
VRB 64 77 67 78 / 0 10 20 20
LEE 58 75 57 79 / 0 10 10 10
SFB 60 77 59 79 / 0 10 10 10
ORL 61 77 60 79 / 0 10 10 10
FPR 62 77 67 77 / 0 10 20 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 PM FRIDAY TO 4 AM EST SATURDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...LASCODY
LONG TERM/IMPACT WX...SEDLOCKHazardous weather outlook, Feb 2, 5:49 AM EST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 549 AM EST THU FEB 2 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-021500- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 549 AM EST THU FEB 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .DENSE FOG/SMOKE IMPACT... VERY LIGHT TO CALM WINDS AND HIGH HUMIDITY ARE PRODUCING PATCHY DENSE FOG OVER PORTIONS OF OKEECHOBEE AND SAINT LUCIE COUNTIES WHERE SKIES HAVE REMAINED MOSTLY CLEAR. ELSEWHERE...MID AND HIGH CLOUDINESS APPEARS TO BE LIMITING THE COVERAGE AND DENSITY OF FOG. HOWEVER...SMOKE FROM SEVERAL SMOLDERING FIRES MAY MIX WITH FOG AND REDUCE VISIBILITIES SIGNIFICANTLY AND OVER A SHORT DISTANCE. THE BEST CHANCE FOR THIS TO TAKE PLACE WILL BE ALONG STATE ROAD 50 IN NORTH BREVARD COUNTY AND ALONG INTERSTATE 95 FROM STATE ROAD 50 TO STATE ROAD 407. MOTORISTS SHOULD PREPARE FOR THE POSSIBILITY OF ENCOUNTERING LOCALLY DENSE SMOKE NEAR SMOLDERING FIRES EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS WILL FRESHEN OUT OF THE EAST ON FRIDAY AS A REINFORCING HIGH PRESSURE RIDGE BUILDS TOWARD THE EASTERN SEABOARD. THE EASTERLY FLOW WILL PUSH A MODERATE SWELL INTO THE FLORIDA ATLANTIC COAST... KEEPING SEAS ELEVATED THIS WEEKEND AND PRODUCING A MODERATE THREAT FOR RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. KELLY
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.